- Volume 19, Number 3 (2013), 748-779.
Nonparametric quantile regression for twice censored data
We consider the problem of nonparametric quantile regression for twice censored data. Two new estimates are presented, which are constructed by applying concepts of monotone rearrangements to estimates of the conditional distribution function. The proposed methods avoid the problem of crossing quantile curves. Weak uniform consistency and weak convergence is established for both estimates and their finite sample properties are investigated by means of a simulation study. As a by-product, we obtain a new result regarding the weak convergence of the Beran estimator for right censored data on the maximal possible domain, which is of its own interest.
Bernoulli, Volume 19, Number 3 (2013), 748-779.
First available in Project Euclid: 26 June 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Volgushev, Stanislav; Dette, Holger. Nonparametric quantile regression for twice censored data. Bernoulli 19 (2013), no. 3, 748--779. doi:10.3150/12-BEJ462. https://projecteuclid.org/euclid.bj/1372251142